# SDR CALA2014102192535

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 91,254 hours, 14,398 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE.  CEILING SEAT ROW 13 LT SECURED CONNECTOR.  CEILING LIGHT AT 13 LT OPERATIONS CHECKED NORMAL.
